Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Frolenkov Dmitry Andreevich
(recent publications)
| by years | scientific publications | by types |



   2018
1. Olga Balkanova, Dmitry Frolenkov, “Non-vanishing of automorphic $L$-functions of prime power level”, Monatsh. Math., 185:1 (2018), 17–41 , arXiv: 1605.02434  mathnet  crossref  scopus (cited: 1)

   2017
2. Olga Balkanova, Dmitry Frolenkov, “New error term for the fourth moment of automorphic $L$-functions”, J. Number Theory, 173 (2017), 293–303  mathnet  crossref  mathscinet  zmath  isi  scopus
3. V. A. Bykovskii, D. A. Frolenkov, “Asymptotic formulae for the second moments of $L$-series of holomorphic cusp forms on the critical line”, Izv. Math., 81:2 (2017), 239–268  mathnet  crossref  crossref  mathscinet  isi  elib  scopus
4. Olga G. Balkanova, Dmitry A. Frolenkov, “On the binary additive divisor problem”, Proc. Steklov Inst. Math., 299 (2017), 44–49  mathnet  crossref  crossref
5. V. A. Bykovskii, D. A. Frolenkov, “The average length of finite continued fractions with fixed denominator”, Sb. Math., 208:5 (2017), 644–683  mathnet  crossref  crossref  mathscinet  isi  elib  scopus
6. Olga Balkanova, Dmitry Frolenkov, “The first moment of cusp form $L$-functions in weight aspect on average”, 181, no. 3, 2017, 197–208, arXiv: 1703.00742  mathnet  crossref  isi  scopus

   2016
7. Olga G. Balkanova, Dmitry A. Frolenkov, “A uniform asymptotic formula for the second moment of primitive $L$-functions on the critical line”, Proc. Steklov Inst. Math., 294 (2016), 13–46  mathnet  crossref  crossref  mathscinet  isi (cited: 1)  elib  elib  scopus

   2015
8. V. A. Bykovskii, D. A. Frolenkov, “Some integral representations of hypergeometric function”, FEMJ, 15:1 (2015), 38–40  mathnet  elib
9. D. A. Frolenkov, “On the uniform bounds on hypergeometric function”, Dal'nevost. Mat. Zh., 15:2 (2015), 289–298  mathnet  elib
10. V. A. Bykovskii, D. A. Frolenkov, “On the second moment of L-series of holomorphic cusp forms on the critical line”, Dokl. Math., 92:1 (2015), 417–420  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)  elib  elib  scopus
11. V. A. Bykovskii, D. A. Frolenkov, “Asymptotic formula for the convolution of a generalized divisor function”, Dokl. Math., 92:3 (2015), 670–673  mathnet  crossref  crossref  isi (cited: 1)  elib  scopus (cited: 1)

   2014
12. I. D. Kan, D. A. Frolenkov, “A strengthening of a theorem of Bourgain and Kontorovich”, Izv. Math., 78:2 (2014), 293–353  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 4)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 2)
13. D. A. Frolenkov, I. D. Kan, “A strengthening of a theorem of Bourgain–Kontorovich II”, Moscow J. Combin. Number Theory, 4:1 (2014), 78–117  mathnet  mathscinet  zmath

   2013
14. D. A. Frolenkov, K. Soundararajan, “A generalization of the Pólya–Vinogradov inequality”, Ramanujan J., 31:3 (2013), 271–279  mathnet  crossref  mathscinet (cited: 2)  zmath  isi (cited: 3)  scopus (cited: 4)

   2012
15. D. A. Frolenkov, “The mean value of Frobenius numbers with three arguments”, Izv. Math., 76:4 (2012), 760–819  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 3)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 2)
16. D. A. Frolenkov, “Asymptotic behaviour of the first moment of the number of steps in the by-excess and by-deficiency Euclidean algorithms”, Sb. Math., 203:2 (2012), 288–305  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)

   2011
17. D. A. Frolenkov, “A numerically explicit version of the Pólya-Vinogradov inequality”, Mosc. J. Comb. Number Theory, 1:3 (2011), 25–41  mathscinet (cited: 2)  zmath  elib


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2018